By Topic

Three-dimensional scattering by an infinite homogeneous anisotropic circular cylinder: A spectral approach

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Monzon, J.C. ; Damaskos Inc., Concordville, PA USA

A set of two coupled integral equations based on a plane wave representation Of the fields in a simply connected and anisotropic medium has been derived in order to handle the problem of scattering by a homogeneous anisotropic cylinder for an obliquely incident plane wave of arbitrary linear polarization. The unknowns are scalar, the range of integration is finite, and the kernels are not singular. Numerical results are presented and discussed in detail. The gyrotropic type case is emphasized, and it is found that as in the isotropic case, the depolarization is the same for transverse electric (TE) and transverse magnetic (TM) incident waves.

Published in:

Antennas and Propagation, IEEE Transactions on  (Volume:35 ,  Issue: 6 )